# SDR UALA2012070303548

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 43,629 hours, 5,269 cycles
- Engine: Pwa PW40903
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1K, PAX SIDE COMPARMENT IS HARD TO OPEN - *FIX RB  CONFIRMED.  FOUND HINGE HARDWARE UNSECURED.  SECURED, OPS CHECK OK.
